Bernstein and Kantorovich polynomials diminish the Λ-variation

Klaudiusz Czudek

Abstract

We prove the Λ-variation diminishing property of the Bernstein and Kantorovichpolynomials. Next we apply this result to characterize the space CΛBVc as the closure of the space of polynomials in the ΛBV norm. A new proof of the separability of CΛBVc is given.
Author Klaudiusz Czudek (FMPI)
Klaudiusz Czudek ,,
- Faculty of Mathematics, Physics and Informatics
Other language title versions
Journal seriesJournal of Mathematical Analysis and Applications, ISSN 0022-247X, (A 40 pkt)
Issue year2017
Vol452
No2
Pages912-925
Publication size in sheets0.65
Keywords in EnglishΛ-variation, Bernstein polynomials, functions continuous in Λ-variation
ASJC Classification2604 Applied Mathematics; 2603 Analysis
DOIDOI:10.1016/j.jmaa.2017.03.035
URL http://dx.doi.org/10.1016/j.jmaa.2017.03.035
Languageen angielski
Score (nominal)40
Score sourcejournalList
ScoreMinisterial score = 40.0, 28-01-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2017 = 1.258; WoS Impact Factor: 2017 = 1.138 (2) - 2017=1.239 (5)
Citation count*
Cite
busy
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?